Skip to main content

Reduced-order control for a class of nonlinear similar interconnected systems with mismatched uncertainty

Yan, Xinggang, Xie, Lihua (2003) Reduced-order control for a class of nonlinear similar interconnected systems with mismatched uncertainty. Automatica, 39 (1). pp. 91-99. ISSN 0005-1098. (doi:10.1016/S0005-1098(02)00194-2) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/S0005-1098(02)00194-2

Abstract

In this paper, a class of nonlinear interconnected systems with similar structure is considered. The interconnected system consists of matched and mismatched uncertainties. Based on constrained Lyapunov equations and by exploiting the structure of the interconnected system, a continuous output feedback reduced-order control scheme is presented to stabilize the system robustly. Our approach allows more general forms of known and uncertain interconnections than existing work. The effectiveness of the proposed reduced-order control scheme is illustrated through a numerical example.

Item Type: Article
DOI/Identification number: 10.1016/S0005-1098(02)00194-2
Uncontrolled keywords: Reduced-order control; Nonlinear interconnected system; Similarity; Output feedback
Subjects: T Technology
Divisions: Faculties > Sciences > School of Engineering and Digital Arts
Faculties > Sciences > School of Engineering and Digital Arts > Instrumentation, Control and Embedded Systems
Depositing User: Tina Thompson
Date Deposited: 03 Dec 2013 12:05 UTC
Last Modified: 01 Aug 2019 10:36 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/37159 (The current URI for this page, for reference purposes)
Yan, Xinggang: https://orcid.org/0000-0003-2217-8398
  • Depositors only (login required):